# SDR 95ZZZW328

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Broken
- Location: Cabin Fell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 298 - EGRESS LIGHTING STRIP BROKEN AT ROW 2.  REPAIRED EGRESS LIGHT STRIP, OPS CHECKED GOOD.
